Integral Equation Solution for the D'B' Boundary Condition

Sami P. Kiminki, Johannes Markkanen, Pasi Ylä-Oijala

    Research output: Contribution to journalArticleScientificpeer-review

    4 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)526-529
    JournalIEEE Antennas and Wireless Propagation Letters
    Volume9
    Publication statusPublished - 2010
    MoE publication typeA1 Journal article-refereed

    Keywords

    • boundary conditions
    • electromagnetic (EM) scattering
    • integral equations
    • method of moments (MoM)

    Cite this